# SDR 97FDEA00580

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65614771
- Condition: Cracked
- Location: Bs 1282
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0271, FOUND STRINGER 15 RT CRACKED AT BS 1282.  *S/D*  REMOVED DAMAGED SECTION OF STRINGER, FABRICATED AND INSTALLED REPAIR FROM BS 1279 TO 1289 IAW FED-EX SRM 53-10-3.
